Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 798549, 25 pages
http://dx.doi.org/10.1155/2013/798549
Review Article

Foundations of the Theory of Semilinear Stochastic Partial Differential Equations

Leibniz Universität Hannover, Institut für Mathematische Stochastik, Welfengarten 1, 30167 Hannover, Germany

Received 28 May 2013; Accepted 16 August 2013

Academic Editor: Hong-Kun Xu

Copyright © 2013 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar
  2. C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Springer, Berlin, Germany, 2007.
  3. L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions with Applications to Stochastic Partial Differential Equations, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar
  4. S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, Cambridge University Press, Cambridge, UK, 2007. View at Publisher · View at Google Scholar
  5. S. Albeverio, V. Mandrekar, and B. Rüdiger, “Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise,” Stochastic Processes and Their Applications, vol. 119, no. 3, pp. 835–863, 2009. View at Publisher · View at Google Scholar
  6. D. Filipović, S. Tappe, and J. Teichmann, “Jump-diffusions in Hilbert spaces: existence, stability and numerics,” Stochastics, vol. 82, no. 5, pp. 475–520, 2010. View at Publisher · View at Google Scholar
  7. C. Marinelli, C. Prévôt, and M. Röckner, “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise,” Journal of Functional Analysis, vol. 258, no. 2, pp. 616–649, 2010. View at Publisher · View at Google Scholar
  8. S. Tappe, “Some refinements of existence results for SPDEs driven by Wiener processes and Poisson random measures,” International Journal of Stochastic Analysis, vol. 2012, Article ID 236327, 24 pages, 2012. View at Publisher · View at Google Scholar
  9. T. Nakayama, “Support theorem for mild solutions of SDE's in Hilbert spaces,” Journal of Mathematical Sciences, the University of Tokyo, vol. 11, no. 3, pp. 245–311, 2004. View at Google Scholar
  10. T. Nakayama, “Viability theorem for SPDE's including HJM framework,” Journal of Mathematical Sciences, the University of Tokyo, vol. 11, no. 3, pp. 313–324, 2004. View at Google Scholar
  11. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  12. D. Werner, Funktionalanalysis, Springer, Berlin, Germany, 2007.
  13. C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis, Springer, Berlin, Germany, 3rd edition, 2006.
  14. S. N. Ethier and T. G. Kurtz, Markov Processes. Characterization and Convergence, Wiley Series in Probability and Statistics, John Wiley & Sons, New Jersey, NJ, USA, 1986. View at Publisher · View at Google Scholar
  15. V. Mandrekar and B. Rüdiger, “Existence and uniqueness of path wise solutions for stochastic integral equations driven by Lévy noise on separable Banach spaces,” Stochastics, vol. 78, no. 4, pp. 189–212, 2006. View at Publisher · View at Google Scholar
  16. D. Filipović, Consistency Problems for Heath-Jarrow-Morton Interest Rate Models, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar
  17. T. Björk and L. Svensson, “On the existence of finite-dimensional realizations for nonlinear forward rate models,” Mathematical Finance, vol. 11, no. 2, pp. 205–243, 2001. View at Publisher · View at Google Scholar
  18. T. Björk and C. Landén, “On the construction of finite dimensional realizations for nonlinear forward rate models,” Finance and Stochastics, vol. 6, no. 3, pp. 303–331, 2002. View at Publisher · View at Google Scholar
  19. D. Filipović and J. Teichmann, “Existence of invariant manifolds for stochastic equations in infinite dimension,” Journal of Functional Analysis, vol. 197, no. 2, pp. 398–432, 2003. View at Publisher · View at Google Scholar
  20. D. Filipović and J. Teichmann, “On the geometry of the term structure of interest rates,” Proceedings of The Royal Society of London A, vol. 460, no. 2041, pp. 129–167, 2004. View at Publisher · View at Google Scholar
  21. S. Tappe, “An alternative approach on the existence of affine realizations for HJM term structure models,” Proceedings of The Royal Society of London A, vol. 466, no. 2122, pp. 3033–3060, 2010. View at Publisher · View at Google Scholar
  22. S. Tappe, “Existence of affine realizations for Lévy term structure models,” Proceedings of The Royal Society of London A, vol. 468, no. 2147, pp. 3685–3704, 2012. View at Publisher · View at Google Scholar
  23. D. Filipovic, S. Tappe, and J. Teichmann, “Invariant manifolds with boundary for jump-diffusions,” http://arxiv.org/abs/1202.1076.